[1]李军,陈慧敏.Rn空间中几乎凸不等式系统的全局误差界[J].西华师范大学学报(自然科学版),2019,40(01):1-6.[doi:10.16246/j.issn.1673-5072.2019.01.001]
 LI Jun,CHEN Huimin.Global Error Bounds for Almost Convex Inequality System in Rn[J].Journal of China West Normal University(Natural Sciences),2019,40(01):1-6.[doi:10.16246/j.issn.1673-5072.2019.01.001]
点击复制

Rn空间中几乎凸不等式系统的全局误差界

()
分享到:

《西华师范大学学报(自然科学版)》[ISSN:1673-5072/CN:51-1699/N]

卷:
40
期数:
2019年01期
页码:
1-6
栏目:
出版日期:
2019-03-20

文章信息/Info

Title:

Global Error Bounds for Almost Convex Inequality System in Rn

作者:

李军陈慧敏

(西华师范大学 数学与信息学院,四川 南充 637009)

Author(s):

LI JunCHEN Huimin

(School of Mathematics and Information,China West Normal University,Nanchong Sichuan 637009,China)

关键词:

几乎凸集几乎凸函数不等式系统全局误差界

Keywords:

almost convex setalmost convex functioninequality systemglobal error bound

分类号:
O221
DOI:
10.16246/j.issn.1673-5072.2019.01.001
文献标志码:
A
摘要:

全局误差界在数学规划问题的灵敏度分析以及各类算法的收敛性分析方面有重要应用。本文考虑有限维Euclidean空间中几乎凸不等式系统的全局误差界。通过利用Li和Mastroeni(见文献[13])研究的几乎凸集和几乎凸函数性质,借助于Deng(见文献[11])证明的误差界结果方法,证明了有限维Euclidean空间中几乎凸不等式系统全局误差界的存在性。

Abstract:

Global error bounds have found important applications in sensitivity analysis of mathematical programming problems and convergence analysis of various algorithms.This paper investigates global error bounds for almost convex inequality system in finite dimensional Euclidean spaces.Employing the similar approach of Dengs error bounds result (see refference[13]),the existence of global error bounds of almost convex inequality system in finite dimensional Euclidean spaces is proved by the properties of almost convex sets and almost convex functions presented by Li and Mastroeni (see refference[11]).

备注/Memo

备注/Memo:

收稿日期:2018-11-11
基金项目:国家自然科学基金项目(11871059,11371015);四川省高校创新团队(16TD0019);西华师范大学英才基金项目(17YC379)
作者简介:李  军(1974—),男,四川旺苍人,博士,教授,研究生导师,主要从事优化理论与应用研究。E-mail:junli@cwnu.edu.cn
通信作者:李  军,E-mail:junli@cwnu.edu.cn

更新日期/Last Update: 2018-12-20